# SDR IPXA2018071131586

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,156 hours, 15,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ENTRY/SLIDE PSI BELOW MIN. SERVICED R1 ENTRY DOOR EMERGENCY PNEU IAW MM-12-25-04-600-801. LEAK CK GD.
